advertisement
Question
Posted by: Kate | 2003/03/17

Cycles?

My cycle has gone from 26 days to 28 days to 25 days in the past three months. I last took the pill at the beginning of December. I was hoping that my periods would be more regular by now. How do I montior when I am ovulating?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is quite common to have irregular periods for two or thre months after stopping the Pill. This may mean that you have not been ovulating in this time. Having said this, your cycle is not that irregular, so you can probably work on ovulating somewhere between Day 12 - 14.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement